# SDR USAA001941

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Part time: 51,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR PAN CORRODED 1.5 INCH, STATION 1681, RBL 14.  CORROSION LEVEL 2 C 53-251-03.  REMOVED AND INSTALLED DOUBLER PER SRM 53-60-51.  CORROSION LEVEL 2C 53-251-03.  (M)
